MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FREEZOR MAX CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP FREEZOR MAX CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 239F3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code ST Segment Elevation (2059)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files indicated balloon catheter 2af284 with lot number 46522 was used for eleven applications and electrophysiology (ep) catheter 239f3 with lot 81626 was used for twelve applications without issues.In conclusion, the reported clinical issue (st elevation) could not be confirmed through data analysis.The ep catheter was not returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that prior to a cryo ablation procedure, st elevation was observed.Medication was administered with resolve.The case was completed with cryo.No further patient complications have been reported as a result of this event.

Brand Name
FREEZOR MAX CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key8741162
Report Number3002648230-2019-00464
Device Sequence Number1489820
Product Code OAE
UDI-Device Identifier00643169504905
UDI-Public00643169504905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2019
Device Model Number239F3
Device Catalogue Number239F3
Device Lot Number81626
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;